Show simple item record

dc.contributor.authorWang, Haoyu ( )
dc.contributor.authorTian, Ge ( Orcid Icon 0000-0002-1786-8688 )
dc.date.accessioned2021-08-27T15:39:41Z
dc.date.available2021-08-27T15:39:41Z
dc.date.issued2021-06-21
dc.identifier.citationWang, H., & Tian, G. (2021). Propagating interface in reaction-diffusion equations with distributed delay. Electronic Journal of Differential Equations, 2021(54), pp. 1-22.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14464
dc.description.abstractThis article concerns the limiting behavior of the solution to a reaction-diffusion equation with distributed delay. We firstly consider the quasi-monotone situation and then investigate the non-monotone situation by constructing two auxiliary quasi-monotone equations. The limit behaviors of solutions of the equation can be obtained from the sandwich technique and the comparison principle of the Cauchy problem. It is proved that the propagation speed of the interface is equal to the minimum wave speed of the corresponding traveling waves. This makes possible to observe the minimum speed of traveling waves from a new perspective.en_US
dc.formatText
dc.format.extent22 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2021, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectReaction-diffusion equationsen_US
dc.subjectDistributed delayen_US
dc.subjectTraveling waveen_US
dc.subjectPropagating interfaceen_US
dc.titlePropagating interface in reaction-diffusion equations with distributed delayen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record